# SDR DXTA022220213833

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 11,649 hours, 7,796 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 69410601
- Part serial: 0314
- Condition: Iced
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD MLG TIRE: BRAKE FROZEN. TIRE DAMAGED.  WE FOUND THAT THERE WAS ICE BUILD-UP 0F THE RT INBOARD BRAKE.  AFTER REMOVING THE ICE WE WERE ABLE TO TURN THE WHEEL AND WE CONFIRMED THAT THE TIRE WILL NEED TO BE REPLACED.  WE REMOVED THE MLG WHEEL ASSY REF CE-680 AMM 32-11-02.  WE INSPECTED THE BRAKE ASSEMBLY NO DAMAGE NOTED THE RT INBOARD BRAKE ASSEMBLY.  WE ALSO CONFIRMED THAT THE BRAKE ACTUATES NORMALLY.  WORK DONE IAW CE-680 AMM 32-42-00.  INSTALLED AN OVERHAULED MLG WHEEL ASSEMBLY REF CE-680 AMM 32-41 -02.  PER MCC REQUEST WE TAXIED THE AIRCRAFT TO VERIFY THAT THE BRAKES WERE NOT STICKING AND NO FURTHER DEFECTS NOTED.
